About | Search taxa | Taxon tree | Search literature | Specimens | Distribution | Checklist | Stats | Log in

Polychaeta taxon details

Pelogenia fimbriata (Hartman, 1939)

710925  (urn:lsid:marinespecies.org:taxname:710925)

accepted
Species
Psammolyce fimbriata Hartman, 1939 (superseded original combination)
Psammolyce myops Hartman, 1939 (subjective synonym)
marine
(ofPsammolyce fimbriata Hartman, 1939) Hartman, O. (1939). Polychaetous annelids. Part I. Aphroditidae to Pisionidae. Allan Hancock Pacific Expeditions. 7(1): 1-156., available online at http://www.biodiversitylibrary.org/item/88616#page/13/mode/1up [details]   
Type locality contained in Mexican Exclusive Economic Zone  
type locality contained in Mexican Exclusive Economic Zone [from synonym] [view taxon] [details]
Read, G.; Fauchald, K. (Ed.) (2018). World Polychaeta database. Pelogenia fimbriata (Hartman, 1939). Accessed at: http://www.marinespecies.org/polychaeta/aphia.php?p=taxdetails&id=710925 on 2018-02-23
Date
action
by
2012-11-21 22:00:21Z
created

original description  (ofPsammolyce fimbriata Hartman, 1939) Hartman, O. (1939). Polychaetous annelids. Part I. Aphroditidae to Pisionidae. Allan Hancock Pacific Expeditions. 7(1): 1-156., available online at http://www.biodiversitylibrary.org/item/88616#page/13/mode/1up [details]   

original description  (ofPsammolyce myops Hartman, 1939) Hartman, O. (1939). Polychaetous annelids. Part I. Aphroditidae to Pisionidae. Allan Hancock Pacific Expeditions. 7(1): 1-156., available online at http://www.biodiversitylibrary.org/item/88616#page/13/mode/1up [details]   

new combination reference Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 59 [details]   

source of synonymy  (ofPsammolyce myops Hartman, 1939) Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 59 [details]   
 
 Present  Inaccurate  Introduced: alien